# SDR GTIA030286

- Difficulty date: April 16, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANT 1474 LEFT IN AFT ACCESSORY COMPARTMENT CRACKED FRAME.  STOP DRILLED CRACK.  FABRICATED DOUBLERS.  INSTALLED ANGLE REPAIR.
